Hypoglycemia >60 mcg/dl - and earliest warnings

PJ Banerjee
By PJ Banerjee Latest Reply 2014-08-13 15:13:39 -0500
Started 2014-08-13 06:16:34 -0500

Twice on 5-Feb & 6-Feb-2013 I was fainted & floored with hypo and so 8 days hospitalization. Since then I find Dual & Hazy Images in my eyes with swaggering walk the preemption to a hypo. Day 1 it was 44 & day 2 it was 28- Lucky to be alive.

3 replies

funnygirl98 2014-08-13 08:22:15 -0500 Report

Hi Pj, I too am a hypoglycemic and mine fluctuate from lows to highs of 187. I'm going to b talking with my dr about getting me a cgm that way the monitor will tell me when my bs is getting too low. I'm glad ur alive also;-)

PJ Banerjee
PJ Banerjee 2014-08-13 06:27:00 -0500 Report

If you have any stomach upset leading to loose motion and in-digestions it means your body is not accruing (getting) the Blood Sugar from your diet. You must use your Glucometer to find out the BS (FA & PP) levels if it is less than 120 mcg/dl please stop anti diabetic orals and reduce insulin counts and consult your Doc on phone. What I have written above is the follow through of an upset stomach that I had from 1-Mar-2013 earlier to the HYPO

Next Discussion: sweating,stomach ache »